MathSciNet Relay Station
MathSciNet bibliographic data
MR2214465 52B70 (05C15 05E99)
Babson, Eric; Kozlov, Dmitry N. Complexes of graph homomorphisms. Israel J. Math. 152 (2006), 285–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement